LSID urn:lsid:fossilplants.info:publication:64E33BC8-5E60-FFE9-BCBE-153E83D6F4E2
Back

Remarks on Zamites gramineus

journal
Authors (Pub.)
Morris J. E.  
Title
Remarks on Zamites gramineus
Journal
Quarterly Journal of the Geological Society of London
Annee/Jahrgang
Part I
Volume
6
Issue
2=22
Page from
199
Page to
199
Year
1850
Month from
5
Day from
1
Date source
Publisher's
Document URL
https://www.biodiversitylibrary.org/page/36934024
Registered Names

Infraspecies
Zamites gramineus Varietas mundae